# SDR BAQA091639

- Difficulty date: December 28, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N118WS
- Make and model: Urocop EC135T1
- Aircraft serial: 0089
- Aircraft time: 1,903 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2140 · Heating System
- Part: Ejector
- Part number: JBS8803
- Part serial: JBS8803181
- Condition: Failed
- Location: Heater
- Part time: 428 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEATER EJECTOR PRODUCING NO HEAT. VALVE STOPPED WORKING. PART REPLACED WITH SERVICABLE UNIT.     01/06/2004
